# SDR CALA2025101309934

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N77539
- Make and model: Boeing 737824
- Aircraft serial: 63642
- Aircraft time: 25,478 hours, 9,483 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Elec Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   EMERGENCY LIGHT INOP AT 23C. FOUND PIN PUSHED BACK AT SIDEWALL DISC 23C. RESECURED PIN. OPS CHECK GOOD. REF. WDM 33-51-22-12.
